Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnnie

An interesting 420 lesson

So as Im sure many of you know, yesterday was 420. As most of my friends did, I "indulged" in the traditions of the day. I am now done Accutane as of 1 day ago, and stuffered from a lot of joint pain during, and still after the course.

So we lit up, or whatever, and I was perfectly fine for about 30 minutes. Of course, theres always the muscle cramp thing when youre smoking weed and when that set in, it was terrible. My whole body, especially my joints were so stiff it felt like someone poured cement in them. I had never had this sensation before Accutane, and I did it about 5 times before I started the course, and this is my first time while the drug is still on my body. It was absolutely horrible and I think Im going to wait a very long time to try it again.

Share this post


Link to post
Share on other sites

I don't have any problems with toking on Acctuane. Sorry you're experiencing that...things will get better once the Accutane is out of your body.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×